Facial unique-maximum colorings of plane graphs with restriction on big vertices

Bernard Lidický, Kacy Messerschmidt, Riste Skrekovski. Facial unique-maximum colorings of plane graphs with restriction on big vertices. Discrete Mathematics, 342(9):2612-2617, 2019. [doi]

@article{LidickyMS19,
  title = {Facial unique-maximum colorings of plane graphs with restriction on big vertices},
  author = {Bernard Lidický and Kacy Messerschmidt and Riste Skrekovski},
  year = {2019},
  doi = {https://doi.org/10.1016/j.disc.2019.05.029},
  researchr = {https://researchr.org/publication/LidickyMS19},
  cites = {0},
  citedby = {0},
  journal = {Discrete Mathematics},
  volume = {342},
  number = {9},
  pages = {2612-2617},
}